On a dimension formula for spherical twisted conjugacy classes in semisimple algebraic groupsReport as inadecuate




On a dimension formula for spherical twisted conjugacy classes in semisimple algebraic groups - Download this document for free, or read online. Document in PDF available to download.

Mathematische Zeitschrift

, Volume 269, Issue 3–4, pp 1181–1188

First Online: 30 September 2010Received: 02 May 2010Accepted: 11 September 2010

Abstract

Let G be a connected semisimple algebraic group over an algebraically closed field of characteristic zero, and let θ be an automorphism of G. We give a characterization of spherical θ-twisted conjugacy classes in G by a formula for their dimensions in terms of certain elements in the Weyl group of G, generalizing a result of N. Cantarini, G. Carnovale, and M. Costantini when θ is the identity automorphism. For G simple and θ an outer automorphism of G, we also classify the Weyl group elements that appear in the dimension formula.

Download to read the full article text



Author: Jiang-Hua Lu

Source: https://link.springer.com/







Related documents